# SDR AALA20014070

- Difficulty date: December 4, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fitting
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLAP ATTACH HOLES WERE REAMED TO REMOVE CORROSION.  FABRICATE FREEZE FIT PLUGS IN ORDER TO ACHIEVE A MIN 0.001 INCH INTERFERENCE FIT.  (M)
